# SDR UALA2009121103822

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 28,717 hours, 12,494 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS EXPERIENCED A LIGHTNING STIKE LIGHT. STRIKE APPROX UNDER F-O WINDOW. NOINSTRUMENT-CONTROLISSUES NOTICED. SAMC :ACCOMPLISHED LIGHTNING STRIKE INSP ECTION PER AMM05-51-18-601. TWO SMALL BURN MARKS RT SIDE OF FUSE LAGE 9 O'CLOCK POSITION AREAS AFT OF RADOME AREA.  NO CRACKS NOTED. SLIGHT DISCOLORATION ONLY. NO RAISED METAL. AREA IS SMOOTH. REF SRM 53-11-11-142, OK TO CONTINUE FOR 50 FC.
